BOUNDS FOR THE LAPLACIAN EIGENVALUE OF GRAPHS USING 2-ADJACENCY


BÜYÜKKÖSE Ş. , Nurkahli S. B.

JOURNAL OF SCIENCE AND ARTS, no.1, pp.175-182, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.175-182

Abstract

Let G be a simple connected graph. We redefine adjacency for any two vertices as defined if there is connected two edges between any two vertices, i and j. This vertices are called two adjacency and denoted by i similar to(2) j. In this study, we defined 2-adjacency Laplacian matrix and denoted by L-similar to 2 (G) from by above definition and we find a lower bound for 2-spectral radius which is denoted by mu(similar to 2)(G) and present an open problem L-similar to 2(G).